# SDR DALA2024011000466

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N380DN
- Make and model: Airbus A321-211
- Aircraft serial: 8915
- Aircraft time: 14,548 hours, 6,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3080 L4 PAX DOOR ASSIST CYL LOW PRESSURE. CORRECTIVE ACTION: SERVICED L4 DOOR ASSIST CYL A321 AMM 52-10-00. NO LEAKS NOTED. OK FOR SERVICE. (5018330)
